Burgers' equation in 2D SU (N) YM

Research output: Contribution to journalArticle

24 Scopus citations


It is shown that the logarithmic derivative of the characteristic polynomial of a Wilson loop in two-dimensional pure Yang Mills theory with gauge group SU (N) exactly satisfies Burgers' equation, with viscosity given by 1 / (2 N). The Wilson loop does not intersect itself and Euclidean space-time is assumed flat and infinite. This result provides a precise framework in 2D YM for recent observations of Blaizot and Nowak and was inspired by their work.

Original languageEnglish (US)
Pages (from-to)106-109
Number of pages4
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Issue number1
StatePublished - Aug 7 2008

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Burgers' equation in 2D SU (N) YM'. Together they form a unique fingerprint.

  • Cite this